Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The resolvent of singular integral equations


Author: M. H. Williams
Journal: Quart. Appl. Math. 35 (1977), 99-110
MSC: Primary 45E99
DOI: https://doi.org/10.1090/qam/450912
MathSciNet review: 450912
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. J. Muskhelishvili, Singular integral equations, Noordhoff, 1953
  • [2] S. G. Mikhlin, Integral equations and their applications to certain problems in mechanics, mathematical physics and technology, Pergamon Press, New York-London-Paris-Los Angeles, 1957. Translated from the Russian by A. H. Armstrong. MR 0087877
  • [3] L. M. Milne-Thomson, Theoretical hydrodynamics, Macmillan, 1938
  • [4] A. M. Kuethe and J. D. Schetzer, Foundations of aerodynamics, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1959. MR 0129239
  • [5] M. T. Landahl and V. J. E. Stark, Numerical lifting surface theory--problems and progress, AIAA J. 6, 2049-2060 (1968)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45E99

Retrieve articles in all journals with MSC: 45E99


Additional Information

DOI: https://doi.org/10.1090/qam/450912
Article copyright: © Copyright 1977 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website